# SDR R61A2018081080852

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 36,556 hours, 22,710 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Wire Harness
- Condition: Damaged
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 15,000 FEET, SLATS FAILED. DECLARED EMERGENCY, AND LANDED WITHOUT INCIDENT. TROUBLESHOT TO THE LT SLAT 2/3 HARNESS. R & R THE HARNESS IAW MM 27-83-07.  AS A PRECAUTION, MOC REQUESTED RH SLAT 3/4 HARNESS BE REPLACED,  R & R HARNESS.
